Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the transform of a singular or an absolutely continuous measure


Author: Raouf Doss
Journal: Proc. Amer. Math. Soc. 19 (1968), 361-363
MSC: Primary 42.52
DOI: https://doi.org/10.1090/S0002-9939-1968-0222569-4
MathSciNet review: 0222569
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner, A theorem on Fourier-Stieltjes integrals, Bull. Amer. Math. Soc. 40 (1934), 271-276. MR 1562834
  • [2] W. F. Eberlein, Characterizations of Fourier-Stieltjes transforms, Duke Math. J. 22 (1955), 465-468. MR 0072424 (17:281d)
  • [3] W. Rudin, Fourier analysis on groups, Interscience, New York, 1962. MR 0152834 (27:2808)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.52

Retrieve articles in all journals with MSC: 42.52


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0222569-4
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society